# SDR AALA201709229033

- Difficulty date: September 17, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 34,255 hours, 5,014 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Seal
- Part number: 4648217023
- Condition: Leaking
- Location: Starter Clutch
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR IN CABIN AND FLIGHT DECK DURING DESCENT.  FLIGHT ATTENDANTS AND COCKPIT CREW BOTH CONFIRMED A STRONG ODOR.   REPLACED THE STARTER CLUTCH SEAL.  AIRCRAFT WAS GROUNDED.
